# SDR HEEA954927

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268A
- Make and model: Bell 206B
- Aircraft serial: 3602
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Defective
- Location: Cockpit
- Component: Arnav, ARNAV21
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV FLAGGED FOR 25 MINUTES.
